MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DELTA CER HEAD 11/13 32MM +6; S-ROM FEMORAL HEADS (11/13) : HIP CERAMIC FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US DELTA CER HEAD 11/13 32MM +6; S-ROM FEMORAL HEADS (11/13) : HIP CERAMIC FEMORAL HEADS
Catalog Number 136532230
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Ppf and sticker sheets received.Ppf alleges dislocation after first revision.Doi: (b)(6) 2011 - dor: none reported (left hip).Please see (b)(4) for the first second event.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DELTA CER HEAD 11/13 32MM +6
Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP CERAMIC FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8603460
Report Number1818910-2019-93255
Device Sequence Number3030689
Product Code LPH
UDI-Device Identifier10603295033424
UDI-Public10603295033424
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K062148
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2016
Device Catalogue Number136532230
Device Lot Number3303957
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/22/2019
Supplement Date Received by Manufacturer05/30/2019
Initial Report FDA Received Date05/13/2019
Supplement Report FDA Received Date05/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;